Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Randomly feeling of dizziness and its feels like my heart is beating

for the last few months i hav been feeling very strange n cant figer out why. Randomly throughout the day i would get this feeling of dizziness and its feels like my heart is beating quite fast, i thought it was the pill i was taking so i stoped it, felt good for the next 2 weeks now its bac again. Sometimes I feel like im going to pass out, getting quite worried, please help
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
did u find out wats wrong ? im scared im dieing
Answered: Sat, 9 Apr 2011
General & Family Physician Dr. Vidya Muralidhar's  Response
Welcome to HealthcareMagic forum
I can probably think of side effects of the drug/pill your referring to , since I dont know the details, cant comment much, apart from this I can think of anemia, low/high blood pressure, high/low blood sugar, generalized weakness,thyroid disorders, etc as most common causes

I suggest you visit a G.P for an examination as well as some routine blood and urine tests to find out what exactly may be the cause

Wish you good health
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor